# SDR 2005UALA00462

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1520 FROM STR 22R TO 25R IS GOUGED FROM SCREWS IN 6 PLACES.   REMOVED DAMAGE AND  ACP HFEC NO CRACKS INDICATED. PER REO G10474 FABRICATED NESTLED ANGLE REPAIR AND INSTALLED.
